# SDR ASOA201706161683

- Difficulty date: June 16, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15217
- Aircraft time: 21,228 hours, 14,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 FRAME HAS CORROSION BETWEEN STR 25R - 24R. BLENDED CORROSION AT FS 295 AND BETWEEN STR 25R TO 24R AND FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 51-21-06-101-002-A04. REPAIRED THE CORRODED AREA IAW REO 670-53-21-1281 AND EC/TC REO 670-53-21-1281.  THIS IS A MAJOR REPAIR.
